# SDR ASAA0010100

- Difficulty date: July 14, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT IDENTIFIER WAS FOUND TO BE INOPERATIVE.  REPLACED BATTERY AND THE EMERGENCY EXIT IDENTIFIER OPERATED NORMALLY.  (M)
